MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 206270
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Prong on impaction platform broke.Case type: tha.
 
Event or Problem Description
Prong on impaction platform broke.Case type: tha.
 
Additional Manufacturer Narrative
It was reported that "prong on impaction platform broke." method & results: -device evaluation and results: not performed as no items were returned.-product history review: the reported lot number appears invalid; the review is performed with similar lot number: 45010418.Review of the device history records indicates (b)(4) device(s) were manufactured and accepted into final stock on 05/11/18 and (b)(4) device(s) were rejected.Review of qt18-05-0039 indicates the following: (b)(4) device(s) were quarantined due to fit check and documentation discrepancies; a quarantine disposition was reported as re-inspect.-complaint history review: the reported lot number appears invalid; the review is performed with similar lot number: 45010418.A review of complaints in catsweb and trackwise related to p/n 206270, lot 45010418 shows 00 additional complaint(s) related to the failure in this investigation.Conclusion: the exact cause of the event could not be determined because the product was not received.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics or investigator.If devices and / or additional information become available, this investigation will be reopened.

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9327525
Report Number3005985723-2019-00804
Device Sequence Number2498208
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206270
Device Catalogue Number206270
Device Lot Number45010148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer12/29/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;